# SDR 2005FA0000001

- Difficulty date: November 30, 2004
- Submitted: January 18, 2005
- Operation: General aviation
- Aircraft: N158AC
- Make and model: Skrsky CH54B
- Aircraft serial: 64081
- Engine: Pwa JFTD12A4A
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Part number: 575219
- Condition: Wrong Part
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING TEARDOWN OF F/T ASSEMBLY, A BROKEN EPR PROBE WAS FOUND AND THE INLET DUCT WAS SITTING LOW WHICH WOULD ALLOW MORE AXIAL TRAVEL OF INLET DUCT DURING OPERATION.  AFTER REMOVING INLET DUCT, FOUND THE OVERALL HEIGHT OF INLET DUCT TO BE SHORT.  THIS CAUSED WEAR IN THE AFT FLANGE OF THE INLET DUCT AND PUT EXTRA LOAD ON PROBES.  THIS INLET DUCT WAS PURCHASED AS A SERVICEABLE PART.  HEIGHT IS NOT REQUIRED TO TAKE THIS DIMENSION AT OVERHAUL.  IT IS CHECKED WHEN INLET DUCT HAS AN AFT FLANGE REPAIR AND FORWARD SNAP REPAIR BY SUPPLIER.  SUPPLIER’S REPAIR RESTORES TO BLUE PRINT HEIGHT OF 7.270 INCH -7.310 INCH.  THE HEIGHT OF THIS INLET DUCT IS 7.250 INCH.  CHECK OVERALL HEIGHT OF INLET DUCT.  (MDR04-068) (K)
